Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes nausea,constipation,diarrhea,bloating,fatigue and pain in abdomen,low back and shoulders?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
i am a 45 year old female. For the past 5 months I have been dealing with nausea, vomiting, constipation, diarrhea, my stomach is bloated, I have extreme fatigue, My heart is pounding, I cannot eat hardly anything and when I do I eat very small amounts and am full, I have abdominal pain, low back pain, my shoulders are very stiff and sore, recently I was having pain in my upper back and had my son who is an EMT check my lungs and he said they sound like the ocean, and my underarms are swollen as well as my ankles. I am concerned that this could be cancer. I am in the middle of a nightmare trying to get insurance so I can get checked out.
Posted Sat, 18 Jan 2014 in Women's Health
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer: Not related to cancer. Detailed Answer: Hello, Thanks for posting your query. The symptoms that you have described are likely to be related to gastroesophageal reflux disorder cardiac problem or a musculoskeletal pain in the area of back. These symptoms are not likely to be related to cancer. Most cancers will have other constitutional symptoms such as weight loss, night sweats, unexplained fever, itching, multiple lumps and so on. Do you have any of these symptoms? The symptoms you have do need proper examination and investigations to find out the cause for proper treatment. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor